# SDR IEY2009F00000

- Difficulty date: October 18, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N390GG
- Make and model: Lear 45LEAR
- Aircraft serial: 325
- Engine: Garrtt TFE731*
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 32912221
- Condition: Sticking
- Location: Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PASSENGERS REPORTED SUDDEN AND EXCESSIVE RISE IN CABIN TEMPERATURE.  PILOT`S REPORTED TO TOWER THEY WERE RETURNING TO DEPARTURE AIRPORT.  TROUBLESHOOTING RESULTED IN THE REPLACEMENT OF THE CABIN TEMPERATURE CONTROL VALVE.  ALTHOUGH SMOKE IN CABIN WAS INITALLY MENTIONED, FURTHER INVESTIGATION REVEALED THERE WAS NOT ANY SMOKE, ONLY A TEMPERATURE INCREASE.    (K)
